loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Adam Czornik and Aleksander Nawrat

Affiliation: Silesian Technical University, Poland

ISBN: 978-972-8865-61-0

Keyword(s): Jump linear systems, stability, stabilizability.

Related Ontology Subjects/Areas/Topics: Hybrid Dynamical Systems ; Informatics in Control, Automation and Robotics ; Signal Processing, Sensors, Systems Modeling and Control

Abstract: In this paper we investigate the relationships between individual mode stability and mean square stability of jump linear system. It is well known that generally stability of a dynamical system in all its modes does not guarantee stability of the jump linear system defined by all these modes. We present conditions under which stability of all modes implies the mean square stability of the overall system.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 18.210.23.15

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Czornik A.; Nawrat A. and (2006). ON THE STABILITY OF THE DISCRETE TIME JUMP LINEAR SYSTEM.In Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO, ISBN 978-972-8865-61-0, pages 75-78. DOI: 10.5220/0001202000750078

@conference{icinco06,
author={Adam Czornik and Aleksander Nawrat},
title={ON THE STABILITY OF THE DISCRETE TIME JUMP LINEAR SYSTEM},
booktitle={Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,},
year={2006},
pages={75-78},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0001202000750078},
isbn={978-972-8865-61-0},
}

TY - CONF

JO - Proceedings of the Third International Conference on Informatics in Control, Automation and Robotics - Volume 2: ICINCO,
TI - ON THE STABILITY OF THE DISCRETE TIME JUMP LINEAR SYSTEM
SN - 978-972-8865-61-0
AU - Czornik, A.
AU - Nawrat, A.
PY - 2006
SP - 75
EP - 78
DO - 10.5220/0001202000750078

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.